# SDR SWAA2016090855612

- Difficulty date: August 15, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 34,634 hours, 15,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 6561374
- Condition: Corroded
- Location: Bs 495-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RIGHT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 495 - 500A, RBL 25.  R & R THE SIDEWALL SUPPORT IAW SRM.
